A member asked:

What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. botox didn't work. status migraine 2 w?

3 doctors weighed in across 3 answers
Dr. Jan Lei Iwata answered

Specializes in Ophthalmology

Get a 2nd opinion fr: an integrative medicine doctor if you've tried all the medical protocols without success. You may need to have your food allergies profiled, and evaluated so that you can see what is triggering these headaches to not get better. There may also be lifestyle or nutritional issues, stress impacting this too, or even insomnia or lack of adequate sleep. It can be a vicious cycle. So, the time is now!

Answered 10/31/2014

3.7k views

Thank
Dr. Cynthia Archer answered

Specializes in Internal Medicine

Go 2 migraine expert: At a teritary center. See a headache specialist. I have to be suspect about having that many drug allergies. Is it true allergy or adverse drug reaction? By chance do you get relief with oxycodone, hydocodone, morphine or dilaudid? In that case, it may be that your headaches are not migraine. One excellent place to be evaluated is the Neurology Department @ Mayo Clinic in Scottsdale, Arizona.

Answered 10/31/2014

3.7k views

Thank

Rebound or migraine?: A rebound headache is also called a"medication overuse headache,"&occurs, paradoxically, from daily use of "as needed" headache meds like acetaminophen, butalbital,triptans.There is less risk with NSAIDS (eg.naproxen).Individual advice requires appt,&in your specific case,with a Toradol allergy,you would need to clear this with your doctors first. A 2wk headache is very difficult-wishing you well.

Answered 11/14/2018

3.7k views

Thank

Related Questions